BibTeX record journals/jota/BlotY19

download as .bib file

@article{DBLP:journals/jota/BlotY19,
  author    = {Jo{\"{e}}l Blot and
               Hasan Yilmaz},
  title     = {A Generalization of Michel's Result on the Pontryagin Maximum Principle},
  journal   = {J. Optim. Theory Appl.},
  volume    = {183},
  number    = {3},
  pages     = {792--812},
  year      = {2019},
  url       = {https://doi.org/10.1007/s10957-019-01587-8},
  doi       = {10.1007/s10957-019-01587-8},
  timestamp = {Tue, 07 Apr 2020 14:39:49 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/BlotY19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics